Skip to main content

View Diary: Frederick Clarkson Recovering in Hospital (231 comments)

Comment Preferences

  •  you got one of the special antibiotics. (6+ / 0-)

    You're battling a nasty little bug there and it's not surprising that the medicine needs time to work.

    This one works in a different way than most antibiotics, which makes it particularly effective against bacteria that are resistant to other antibiotics.  

    They've probably told you that it cause muscle aches and constipation as side-effects.  As with most powerful medicines, there are a number of possible side-effects, but your chances are small (less than 3%) of having any of the more serious ones.  However, if you notice any change in your health status, you should speak with your doctor.  

    By this point, your situation probably isn't dangerous.  So you can settle in, try to take it easy, and have confidence that the medicine will do its job.  

Subscribe or Donate to support Daily Kos.

Click here for the mobile view of the site